The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • Dixon J R. MICHAUD E J. 1992. Shaw's black-backed snake (Liophis melanotus) (Serpentes: Colubridae) of Northern South America. Journal of Herpetology 26 (3): 250-259.
  • Holotype: Dixon, J. R. & Michaud, E. J. 1992. Journal of Herpetology. 26 (3): 256.
  • Paratype: Dixon, J. R. & Michaud, E. J. 1992. Journal of Herpetology. 26 (3): 256.

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!